# SDR ASAA2013071295573

- Difficulty date: July 12, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 24,281 hours, 7,288 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Module
- Part number: 38762871
- Part serial: GE2536
- Condition: Faulted
- Location: Apu
- Part time: 5,913 hours, 8,410 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ATTEMPTED APU START.  NO START & FAULT LIGHT ILLUMINATED IAW QRH, SHUTOFF APU, WAITED FIVE MINUTES.  AFTER FAULT LIGHT WENT OUT AND TRIED ANOTHER START, ANOTHER FAULT LIGHT.  ACFT GROUNDED.  ACCOMP APU BITE, BITE SHOWS SEVERAL FAULTS.  CLEARED ALL FAULTS.  RAN APU FOR 5 MIN. AFTER SHUTDOWN ACCOMP APU BITE PROCEDURE CURRENT STATUS NOW SHOWS FAULT CODE MSG 49-72101.  REMOVED ECU & DMM CHECKED WIRING FROM ECU & DMM ALL WIRES CHECK WITH IN LIMITS IAW FIM 49-70, TASK 805. REINSTALLED ECU.  REPLACED DMM WITH SERVICEABLE ONE.  ACCOMPLISHED DMM INST TEST. TEST PASS.  GROUND VERIFICATION PASSES RAN APU THREE DIFFERENT TIMES.  NO CURRENT FAULTS REF M/M 49-72-11-400-801.
